# SDR UIEA2021031500568

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 99,732 hours, 20,721 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lh Otbd Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OTBD AILERON HAS STATIC DISCHARGE EVIDENCE ON OTBD TRAILING EDGE UPPER CORNER(  LH OTBD AILERON HAS BEEN / INSPECTED AND REPAIRED IAW B767 SRM 57-60-0201-1, 57-60-02-1A-1, 57-60-02-2R1, / 51-70-17  )
